| Model Number |
N/A |
| Medical Device Problem Code |
Difficult to Insert (1316)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Cmp (b)(4).D10 - medical product: tibia cemented 5 degree stemmed left size d catalog # 42532006701 lot # 66772400.G2: japan.H3: customer has indicated that the product is in process of being returned to zimmer biomet for investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during procedure, the articular surface did not assemble with mating implant.Another device was used to complete the surgery.Attempts to obtain additional information have been made; however, no more is available.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, d9, g4, g7, h1, h2, h3, h6, h9, h10 correction: h4 complaint sample was evaluated and the reported event was confirmed.Visual evaluation of the returned device shows signs of repeated use and the dovetail feature and the corner is flared.Device history record (dhr) was reviewed and no discrepancies relevant to the reported event were found.Root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Event or Problem Description
No further event information available at the time of this report.